Alert archive / Florida / High Surf Advisories in 2006
High Surf Advisory 6, NWS Tallahassee, FL
NWS Tallahassee, FL issued this high surf advisory at Nov 14, 2006, 1:56 PM CST for 4 counties in Florida. It took effect at Nov 15, 2006, 12:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2006, 1:56 PM CST (19:56 UTC)
- In effect from
- Nov 15, 2006, 12:00 PM CST
- Expired
- Nov 16, 2006, 12:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Franklin County, FL, Gulf County, FL, Walton County, FL
The radar
The Eglin Afb radar (KEVX), 64 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2037 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this high surf advisory went out at Nov 14, 8:30 AM CST, 5 hours 26 minutes earlier.
Area forecast discussion, Nov 14, 8:30 AM CST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 AM EST TUE NOV 14 2006
.DISCUSSION...SFC RIDGE CONTINUES TO HOLD ON TO OUR N...BUT A BATCH
OF CI IS MOVING IN FROM THE W IN RESPONSE TO A WEAK SHORTWAVE MOVING
E THROUGH THE LOWER TN VALLEY. THIS HIGH DECK SHOULD MOVE THROUGH
FAIRLY QUICKLY THIS MORNING...WITH PLENTY OF SUNSHINE AND WARMER
TEMPS EXPECTED THIS AFTERNOON. ONLY CONCERN WILL BE THE EXTENT AND
DURATION OF THE RED FLAG WARNING ACROSS THE EASTERN FL BIG BEND THIS
AFTERNOON...BUT IT IS STILL TOO EARLY TO DETERMINE IF ANY CHANGES
ARE NEEDED. OVER THE COASTAL WATERS...WINDS REMAIN GENERALLY LIGHT
OUT OF THE N.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL WITH ONLY SCT-BKN250
EXPECTED THROUGHOUT THE DAY.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FOR TODAY FROM 1 PM UNTIL 5 PM EST FOR INLAND
JEFFERSON AND ALL OF MADISON AND LAFAYETTE COUNTIES.
&&
GOULDHazardous weather outlook, Nov 14, 4:13 AM CST, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 513 AM EST TUE NOV 14 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-151015- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 413 AM CST TUE NOV 14 2006 /513 AM EST TUE NOV 14 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... CONTINUED DRY CONDITIONS WILL AIDE IN THE SPREAD OF ANY WILD FIRES THAT DEVELOP TODAY...MAINLY ACROSS THE EASTERN BIG BEND. OTHERWISE...PARTLY CLOUDY SKIES ARE EXPECTED. LIGHT RAIN OR DRIZZLE WILL LIKELY DEVELOP ACROSS THE PANHANDLE WATERS TONIGHT AND MOVE ACROSS THE PANHANDLE INTO SOUTHEAST ALABAMA LATE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...THE NEXT STORM SYSTEM WILL SEND A STRONG COLD FRONT PRECEDED BY A SQUALL LINE ACROSS TRI-STATE AREA WEDNESDAY AND WEDNESDAY NIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ALONG WITH BREEZY WINDS WILL ACCOMPANY THIS FRONT. SOME OF THE STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AND POSSIBLY TORNADOS. IN THE WAKE OF THE FRONT...COOLER AND DRIER WEATHER WILL RETURN TO THE REGION FOR THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 12:29 PM CST | Red Flag Warning | TAE | Calhoun, Dixie, Gadsden, Jackson, Leon, Taylor and 1 more | 5 hr |
Nearby
High Surf Advisories in Florida, 2006Every high surf advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.